# SDR DALA2025080605888

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 78,788 hours, 31,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 22D-33D EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY. ALL OPS CHECK GOOD.
